It is currently Wed Aug 16, 2017 3:53 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
PostPosted: Mon Jun 09, 2014 5:56 pm 
Offline
New Poster
New Poster

Joined: Mon Jun 09, 2014 5:04 pm
Posts: 2
Hi today was my first day taking a 8/2mg strip. I've been on methadone for about 8 years. In the last 2 years I decided I finally wanted to get off methadone. I tapered myself all the way down to 3mg pretty slowly. And I couldn't believe it even at 3mg I was in WD everyday, no energy, super depressed. After a week I couldn't take it anymore, I got back on the program where they gave me a max of 10. So I went through this bs of using pills on top of methadone, having them take me up. Stop using, try again to get off, start using. I finally got some insurance which actually came out cheaper for Suboxone so my clinic decided id have more success with suboxone. They made me stop taking methadone at 20mgs a day for 72hours but I was already feeling horrible by day 2, by day 3 I couldn't take it so I took some oxy. The next morning I went in not as WD'ing as bad as I was but I wasn't going through all that again. Anyways I took half the strip, wasn't feeling anything just worse. Then I took the other half and OMG I thought I was gonna die. I immediately jumped in a hot bath from the extreme goose bumps started feeling a little better. Then the WD and goosebumps stomped and I felt better. Only thing is I have been feeling shitty with a major headache and stomach ache. But no dope sickness. Will this headache and stomach ache go away? If so this Suboxone should work fine. Did I possibly take to much and should I just try half in morning. Or is kind of a normal reaction for someone like me who's been used to methadone for so long.


Top
 Profile  
 
PostPosted: Mon Jun 09, 2014 9:45 pm 
Offline
Average Poster
Average Poster

Joined: Sun Jun 08, 2014 3:49 pm
Posts: 6
Hello! Today was my first day of the suboxone treatment as well. So I'm no pro but I have heard a lot about taking sub too soon after using. How long was it from the time you took the oxy and the time you took your Suboxone?


Top
 Profile  
 
PostPosted: Thu Jun 12, 2014 5:19 pm 
Offline
New Poster
New Poster

Joined: Mon Jun 09, 2014 5:04 pm
Posts: 2
It was like 12hrs till 72 and I gave in. I really didn't get the crazy PWD's like people describe. It was just a short intense burst of feeling dope sick then I started feeling ok. But my head was pounding etc. Today is day 4 I'm doing good now. It's just after being on methadone for so long Suboxone has a very alien feel to it, I'm not quite use to yet. I feel kinda zombified and in a depressive dark state of mind in the morning while on methadone that was the best part of the day. I've read around and have been told by a lot that sub is very strong and 8mg is way to high for a stable 20mg methadone dose. I cut back to 6 but I'm going to keep going lower till it feels like I've gone too low. This could be normal getting use to Suboxone or the dose is to high I don't know. I'm hoping i start to feel more clear headed soon though.


Top
 Profile  
 
Our Sponsors
PostPosted: Sat Jun 14, 2014 2:04 am 
Offline
Average Poster
Average Poster

Joined: Tue Jun 10, 2014 3:36 am
Posts: 9
Location: Kailua-Kona, HI
Philso

I had the same thing for the first 3-5 days of induction. Was getting short bursts of feeling crappy. Achy legs (a symptom I usually never experience from full ag opiate withdrawal.) And a fluish feeling of sorts that came in waves...mostly when I was doing anything other than lying down. I also had a pretty formidable headache as well. I read around that spitting out the saliva after allowing my strips to melt under my tongue and absorb can prevent one from getting headaches. This is something I would encourage you to read about and run past your doctor. When I told mine he said if it works for me that's great. Said he's seen just about everything involving sub and everyone is different. I'm no scientist or doctor but from what I gathered it's something about the naloxone in your stomach after having been swallowed that can possibly be the cause of said headache. That having been said I'll quote Reading Rainbow "Don't just take my word for it" do some reading and check with your doc!

No more body pains or headaches at 34 days for me. And those pains and headaches were gone after a week or so. Doc also raised my dose from 6mg a day to 10mg so the headaches may have gone from more sub. Another reason to talk to the doc! I'm on 12mgs daily now and feeling more acclimated for sure. Fight the good fight. If I can help in any other way feel free to p.m. me!

-Laz


Top
 Profile  
 
PostPosted: Mon Jun 23, 2014 11:03 pm 
Offline
6 Months or More
6 Months or More

Joined: Tue Apr 08, 2014 12:06 pm
Posts: 195
Philoso- my experience with the first few weeks of subs was horrible headaches as well, as soon as I lowered the dose to 8mg/day the headaches mostly have gone away, just have a few sometimes in the evening. Hopefully once you get to the appropriate dose, yours will be better too!

_________________
Making a change, to change my life!


Top
 Profile  
 
PostPosted: Mon Jun 23, 2014 11:07 pm 
Offline
6 Months or More
6 Months or More

Joined: Tue Apr 08, 2014 12:06 pm
Posts: 195
Oh and another thing, sorry if this is TMI but I've noticed subs can cause constipation, that could be the source of your stomach issues. If so, you could try mirilax, it really helps with stomach issues!

_________________
Making a change, to change my life!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group